MathSciNet Relay Station
MathSciNet bibliographic data
MR2231630 53C22 (58E10)
Rotman, R. The length of a shortest closed geodesic and the area of a 2-dimensional sphere. Proc. Amer. Math. Soc. 134 (2006), no. 10, 3041–3047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement